# SDR 97FDEA00450

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401FE
- Make and model: Airbus A310
- Aircraft serial: 191
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781841200
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FRAMES 33, 34, 35 AND 36 CRACKED FORM MAIN DECK CARGO.  REPAIRED PER SRM 53-10-15 FIG 206, SHEET 3 AND EA 6-5321-29128 DATED JULY 7, 1997,
